MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS NORTH AMERICA LLC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ CVX
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when releasing the front control panel handle lock on the epiq cvx ultrasound system, the control panel started to lower immediately and faster than expected.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.Nothing detached from the system.The philips service engineer replaced the control panel arm gas struts to resolve the customer¿s issue.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
An investigation was performed to determine the cause of the reported problem.A qualified philips service engineer replaced the control panel arm gas struts to resolve the customer¿s immediate concerns.The investigation concluded the control panel lowered faster than normal when the lock was released due to degraded gas strut performance, this can occur as struts lose internal pressure over time and use.The issue was fully resolved in the field through replacement of both the actuation and non-actuation gas springs.The system has returned to service with no similar issues reported post repair.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key24083023
Report Number3019216-2026-100015
Device Sequence Number20303128
Product Code IYN
UDI-Device Identifier00884838107526
UDI-Public(01)00884838107526
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ CVX
Device Catalogue Number795231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown